Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 177, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 5:20 PM EDT for Newton County, Rockdale County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 5:20 PM EDT (21:20 UTC)
- Expired
- May 10, 2019, 5:20 PM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Haynes Creek at Jack Turner Dam near Milstead (MBHG1). The gauge peaked at 7.04 ft at Apr 19, 2019, 6:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207418, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
656 WGUS42 KFFC 192120 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 520 PM EDT Fri Apr 19 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Line Creek near Peachtree City affecting Coweta and Fayette Counties Big Haynes Creek near Milstead affecting Newton and Rockdale Counties ...Observed Flooding Changed from Minor to Moderate Severity for the following rivers in Georgia... ...Forecast Flooding Changed from Minor to -- Severity for the following rivers in Georgia... Little Haynes Creek near Milstead affecting Newton and Rockdale Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC077-113-201119- /O.NEW.KFFC.FL.W.0176.190419T2120Z-000000T0000Z/ /PHCG1.1.ER.190419T2035Z.190419T2100Z.000000T0000Z.UU/ 520 PM EDT Fri Apr 19 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Line Creek near Peachtree City. * From this afternoon until further notice. * At 5PM Friday the stage was 12.2 feet...and rising. * Flood stage is 12 feet. * At 12 feet...Flood stage is reached. Minor flooding begins in the woodlands along the creek upstream and downstream from the gage just below Georgia Highway 54. This includes the residential yards on Wynnmeade Parkway around Wynns Pond just north of the highway. The significant flow into Lake McIntosh causes low portions of the Planterra Ridge Golf Course to flood. && LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463 $$ GAC217-247-201119- /O.NEW.KFFC.FL.W.0177.190419T2120Z-000000T0000Z/ /MBHG1.1.ER.190419T2050Z.190419T2100Z.000000T0000Z.UU/ 520 PM EDT Fri Apr 19 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Big Haynes Creek near Milstead. * From this afternoon until further notice. * At 5PM Friday the stage was 7 feet...and rising. * Flood stage is 7 feet. * At 7 feet...Flood stage is reached. Minor flooding occurs in the tailwater pool and the woodlands along the creek downstream of Jack Turner Dam on Parkers Lake. Portions of the maintenance road downstream of the dam will begin to flood. && LAT...LON 3371 8397 3373 8390 3369 8388 3369 8395 $$ GAC217-247-201119- /O.CON.KFFC.FL.W.0166.000000T0000Z-000000T0000Z/ /MLHG1.2.ER.190419T1655Z.190419T2101Z.000000T0000Z.UU/ 520 PM EDT Fri Apr 19 2019 ...Observed flooding increased from Minor to Moderate severity...The Flood Warning continues for The Little Haynes Creek near Milstead. * Until further notice. * At 5PM Friday the stage was 13 feet...and rising. * Flood stage is 10 feet. * At 13 feet...Moderate flooding begins. Significant flooding occurs in the woodlands and fields along the creek upstream and downstream from the gage on Dial Mill Road. The flood waters will reach the bottom of the bridge and be approaching the foundations of some of the homes on River Ridge Trail. Large portions of residential backyards will be under 3 feet of water. && LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393 $$
1 follow-up statement
962 WGUS82 KFFC 200219 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1019 PM EDT Fri Apr 19 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... Line Creek near Peachtree City affecting Coweta and Fayette Counties Big Haynes Creek near Milstead affecting Newton and Rockdale Counties Grove Creek near Banks Crossing affecting Banks County GAC077-113-200249- /O.CAN.KFFC.FL.W.0176.000000T0000Z-190420T0219Z/ /PHCG1.1.ER.190419T2035Z.190419T2230Z.190420T0128Z.UU/ 1019 PM EDT Fri Apr 19 2019 The Flood Warning is cancelled for The Line Creek near Peachtree City. * This takes effect immediately. * At 10 PM Friday the stage was 11.8 feet...and falling. * Flood stage is 12 feet. * The creek will continue to fall. * At 12 feet...Flood stage is reached. Minor flooding begins in the woodlands along the creek upstream and downstream from the gage just below Georgia Highway 54. This includes the residential yards on Wynnmeade Parkway around Wynns Pond just north of the highway. The significant flow into Lake McIntosh causes low portions of the Planterra Ridge Golf Course to flood. && LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463 $$ GAC217-247-200249- /O.CAN.KFFC.FL.W.0177.000000T0000Z-190420T0219Z/ /MBHG1.1.ER.190419T2050Z.190419T2245Z.190420T0100Z.UU/ 1019 PM EDT Fri Apr 19 2019 The Flood Warning is cancelled for The Big Haynes Creek near Milstead. * This takes effect immediately. * At 10 PM Friday the stage was 6.9 feet...and falling. * Flood stage is 7 feet. * The creek will continue to fall. * At 7 feet...Flood stage is reached. Minor flooding occurs in the tailwater pool and the woodlands along the creek downstream of Jack Turner Dam on Parkers Lake. Portions of the maintenance road downstream of the dam will begin to flood. && LAT...LON 3371 8397 3373 8390 3369 8388 3369 8395 $$ GAC011-200249- /O.CAN.KFFC.FL.W.0145.000000T0000Z-190420T0219Z/ /GCBG1.1.ER.190419T1406Z.190419T1830Z.190420T0120Z.UU/ 1019 PM EDT Fri Apr 19 2019 The Flood Warning is cancelled for The Grove Creek near Banks Crossing. * This takes effect immediately. * At 9 PM Friday the stage was 14.9 feet...and falling. * Flood stage is 15 feet. * The creek will continue to fall. && LAT...LON 3430 8361 3434 8356 3427 8336 3426 8335 3426 8355 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 3:38 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 19, 3:38 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 338 PM EDT Fri Apr 19 2019 .SHORT TERM /Tonight through Saturday Night/... Low pressure is currently situated across eastern TN with a nearly N- S oriented front bi-secting the state of GA. The front will continue eastward this evening and should clear the CWFA during the late afternoon/early evening. 500mb analysis shows a closed upper low across NE MS. This low center will move overhead tonight and tomorrow. Very strong mid level energy associated with the upper low, providing enough lift for sct shra well into tomorrow. The gradient will remain tight through tomorrow, and frequent gusts to 20-25mph will be likely through tomorrow afternoon. Below normal temps expected overnight and Saturday. However, have bumped values upwards overnight due to the cloud cover and winds. NListemaa .LONG TERM /Sunday through Friday/... No major changes made to the extended forecast at this time. See previous discussion. Previous Discussion... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL && .AVIATION... 18Z Update... Models are progging a prolonged period of MVFR CIGs as an upper low moves across behind the cold front moving through today. In addition, iso/sct shra likely as the upper low moves across. Will likely have to add VCSH/Tempo groups when coverage becomes greater. Winds have switched over to the west side and will remain gusty through the period. CIGs may lift to VFR late tomorrow afternoon. //ATL Confidence...18Z Update... Med confidence shra timing. High confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 45 57 41 72 / 40 60 20 0 Atlanta 45 57 43 72 / 60 70 20 0 Blairsville 40 49 37 67 / 70 70 30 0 Cartersville 43 56 39 72 / 70 70 20 0 Columbus 46 65 44 75 / 30 30 0 0 Gainesville 44 54 41 70 / 60 70 20 0 Macon 44 63 42 74 / 20 20 5 0 Rome 43 57 38 73 / 70 70 20 0 Peachtree City 43 59 41 73 / 60 60 10 0 Vidalia 49 66 46 75 / 30 20 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Apr 19, 3:37 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 337 PM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 337 PM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and an isolated thunderstorm will be possible during the late afternoon hours. Severe weather is not anticipated. However, thunderstorms will have the potential to produce gusty winds, locally heavy rainfall and a few lightning strikes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 19, 3:52 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 2 SE REESE 33.52N 83.59W
04/19/2019 MORGAN GA EMERGENCY MNGR
MULTIPLE TREES DOWN ON CLACK RD AND WEAVER JONES RD
&&
EVENT NUMBER FFC1900196
THIEMLocal storm report, Apr 19, 3:53 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 4 NNE GODFREY 33.51N 83.47W
04/19/2019 MORGAN GA EMERGENCY MNGR
MULTIPLE TREES DOWN IN THE 1300 AND 2300 BLOCK OF
PIERCE DAIRY RD.
&&
EVENT NUMBER FFC1900197
THIEMLocal storm report, Apr 19, 4:32 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG FIVE POINTS 34.24N 83.39W
04/19/2019 BANKS GA EMERGENCY MNGR
A TREE WAS DOWNED ONTO BROWN BRIDGE RD AT DUNCAN RD.
&&
EVENT NUMBER FFC1900198
RWILLISLocal storm report, Apr 19, 5:06 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 1 WNW FIVE POINTS 34.25N 83.40W
04/19/2019 BANKS GA 911 CALL CENTER
A TREE WAS DOWNED INTO THE ROADWAY AT THE INTERSECTION
OF BEAVER CREEK DR AND BROWN BRIDGE RD.
&&
EVENT NUMBER FFC1900199
RWILLISLocal storm report, Apr 19, 5:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 1 E BANKS CROSSING 34.25N 83.44W
04/19/2019 BANKS GA EMERGENCY MNGR
CHAMBERS RD WAS FLOODED AND CLOSED AT GA-59.
&&
EVENT NUMBER FFC1900200
RWILLISLocal storm report, Apr 19, 5:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 3 N FIVE POINTS 34.29N 83.38W
04/19/2019 BANKS GA EMERGENCY MNGR
WRIGHTS MILL RD WAS FLOODED AND CLOSED AT CARLAN RD.
&&
EVENT NUMBER FFC1900201
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.